# SDR SWAA000110

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Boot
- Part number: 631700SH
- Condition: Cracked
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 37000 FT CABIN ALTITUDE INDICATED 9800 FT, OPERATED STAND BY MODE AND PACKS ON HIGH POSITION TO START CABIN DESCENDING.  REMOVED AND REPLACED TORN APU PNEU MANIFOLD FLEX RUBBER BOOT AT KEEL BEAM AREA.
